Alert archive / South Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Aberdeen, SD

June 7, 20204 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2020, 7:15 PM CDT for 4 counties in South Dakota. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 7:15 PM CDT (00:15 UTC)
Expired
Jun 7, 2020, 8:00 PM CDT
In force
45 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Faulk County, SD, Hand County, SD, Hyde County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 95 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:34 PM CDTTSTM WND GST 7617 W Polo, SDCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 17 W POLO. MESONET STATION 215 JCT SD47/SD26 (SDDOT).
Jun 7, 7:34 PM CDTNON-TSTM WND GST 7617 W Polo, SDMESONET STATION 215 JCT SD47/SD26 (SDDOT).
Jun 7, 7:45 PM CDTTORNADO2 Ese Burkmere, SDLOCATION ESTIMATED BASED ON STORM CHASER REPORT AND RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1869 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1869 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2410 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

529 
WUUS53 KABR 080015
SVRABR
SDC049-059-069-119-080100-
/O.NEW.KABR.SV.W.0039.200608T0015Z-200608T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
715 PM CDT Sun Jun 7 2020

The National Weather Service in Aberdeen has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hand County in central South Dakota...
  East central Sully County in central South Dakota...
  Northern Hyde County in central South Dakota...
  Faulk County in north central South Dakota...

* Until 800 PM CDT.

* At 715 PM CDT, a severe thunderstorm was located 8 miles north of
  Holabird, or 13 miles northwest of Highmore, moving northeast at 60
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony,
  Polo, Norbeck and Holabird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4495 9874 4449 9958 4465 9981 4490 9961
      4490 9957 4494 9957 4525 9933 4525 9927
TIME...MOT...LOC 0015Z 219DEG 53KT 4465 9964 

HAIL...1.00IN
WIND...60MPH
 
$$

Lueck
4 follow-up statements
768 
WWUS53 KABR 080025
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
725 PM CDT Sun Jun 7 2020

SDC119-080034-
/O.CAN.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Sully SD-
725 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SULLY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central South Dakota.

LAT...LON 4455 9947 4467 9961 4477 9967 4490 9961
      4490 9957 4494 9957 4525 9933 4525 9927
      4495 9874
TIME...MOT...LOC 0024Z 219DEG 53KT 4476 9951 

$$

SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
725 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHERN HYDE AND FAULK COUNTIES...

At 724 PM CDT, a severe thunderstorm was located 13 miles southeast
of Stone Lake, or 17 miles north of Highmore, moving northeast at 60
mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony, Polo
and Norbeck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4455 9947 4467 9961 4477 9967 4490 9961
      4490 9957 4494 9957 4525 9933 4525 9927
      4495 9874
TIME...MOT...LOC 0024Z 219DEG 53KT 4476 9951 

HAIL...1.00IN
WIND...80MPH
 
$$

Lueck
834 
WWUS53 KABR 080037
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
737 PM CDT Sun Jun 7 2020

SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
737 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHEASTERN HYDE AND FAULK COUNTIES...

At 737 PM CDT, a severe thunderstorm was located 7 miles southwest of
Burkmere, or 13 miles southwest of Faulkton, moving northeast at 60
mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony, Polo
and Norbeck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4460 9938 4494 9957 4525 9933 4525 9927
      4495 9874
TIME...MOT...LOC 0037Z 215DEG 54KT 4495 9937 

HAIL...1.00IN
WIND...80MPH
 
$$

Lueck
410 
WWUS53 KABR 080047
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
747 PM CDT Sun Jun 7 2020

SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
747 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHEASTERN HYDE AND CENTRAL FAULK
COUNTIES...

At 747 PM CDT, a severe thunderstorm was located near Burkmere, or
near Faulkton, moving northeast at 60 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Faulkton, Orient, Miranda, Norbeck, Burkmere and Brentwood Colony. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4478 9926 4500 9951 4525 9933 4525 9927
      4501 9884
TIME...MOT...LOC 0047Z 219DEG 53KT 4507 9924 

HAIL...0.88IN
WIND...80MPH
 
$$

Lueck
158 
WWUS53 KABR 080059 RRA
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
759 PM CDT Sun Jun 7 2020

SDC049-059-069-080109-
/O.EXP.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
759 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAND...
NORTHEASTERN HYDE AND CENTRAL FAULK COUNTIES WILL EXPIRE AT 800 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central South Dakota.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Faulk County. 

LAT...LON 4478 9926 4500 9951 4525 9933 4525 9927
      4501 9884
TIME...MOT...LOC 0059Z 219DEG 53KT 4519 9911 

$$

Lueck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:50 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 7, 6:50 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
650 PM CDT Sun Jun 7 2020

.UPDATE...
Issued at 650 PM CDT Sun Jun 7 2020

00z aviation discussion updated below.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 320 PM CDT Sun Jun 7 2020

Main concern in the near term is the potential for strong to severe
thunderstorms late this afternoon and this evening as a cold front
tracks across the area and encounter extreme instability. CAPE
values of 3000-5000 J/kg will be common late this afternoon into the
early evening hours. Bulk shear will increase into the 50 to 65 knot
range along and ahead of the front, along with a low level jet
increasing into the 50 to 70 knot range. This combination of factors
will result in thunderstorm development, which looks to initiate
around 22Z between the Missouri River and the James River Valley.
The biggest question right now is whether these storms will take
more of a northeast track as shown in the HRRR and the ARW, or if
they line out and more more easterly as shown by the high resolution
NAM and the NMM. There will be a bit of a stronger CAP over the
southeastern part of the CWA, so for now, will lean toward the more
northeasterly track solution and keep fairly low POPs across the
east. Where the storms do develop, conditions will be highly
favorable for them to go severe, with gusty winds and large hail the
most likely threats. An isolated tornado or two cannot be ruled out
due to the strong shear as well. May see some lingering showers
across the far northeastern part of the CWA into the overnight
hours.

The frontal boundary stalls out over the far eastern CWA on Monday,
but conditions during the day will be mainly dry with little else to
support precipitation. By Monday night however, an upper trough will
approach the region and will begin to meet up with the remnants of
Tropical Storm Cristobal, and the stalled front looks to then become
the focus for rainfall. The uncertain part now is just how far west
this precipitation will reach, with some models keeping it east of
the James River Valley, and others bringing it as far west as the
Leola Hills region. Rainfall amounts in excess of 1 to 1.5 inches
cannot be ruled out.

Low temperatures tonight will range from the upper 50s northwest to
the lower 70s east, with highs on Monday ranging from the mid 70s
northwest to the lower 90s east. Lows Monday night will be in the
50s.

.LONG TERM...(Tuesday through Sunday)
Issued at 320 PM CDT Sun Jun 7 2020

The period begins on Tuesday with the remnant tropical system surging
northwards into the Midwest. The storm system, along with a mid
level trough passing through the region will bring showers and
thunderstorms to the eastern half of the CWA. With a more stable
environment, severe weather is not expected on Tuesday.

Cooler, dry air will move into the region on Wednesday with boundary
layer dew points in the mid 40s. The combination of steep low level
lapse rates and some mid level moisture may result in isolated
showers, mainly in the eastern CWA. Buffer soundings support gusty
winds on Wednesday with a max gust of 30 to 35 knots. The rest of
the long term will feature dry conditions with temperatures below,
to near normal. Temperatures will be around normal on Saturday and
Sunday with highs in the upper 70s, to the low 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 650 PM CDT Sun Jun 7 2020

Terminals KABR,KATY,KPIR,KMBG

Thunderstorms are expected to move from southwest to northeast
across the region into the early morning hours. PIR and ABR are
expected to be affected with possible MVFR vsbys and ceilings.
Otherwise, expect VFR conditions for ATY and MBG for the entire
period and after the storms pass, expect VFR conditions at ABR and
PIR.

***Construction to improve the taxiway for runway 13 at the KPIR
terminal may cause an occasional temporary visibility reduction due
to blowing dust (bldu), mainly during daytime hours UFN.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
&&

UPDATE...Mohr
SHORT TERM...Parkin
LONG TERM...SD
AVIATION...Mohr
Hazardous weather outlook, Jun 7, 3:38 AM CDT, 15 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
338 AM CDT Sun Jun 7 2020

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-080845-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
338 AM CDT Sun Jun 7 2020 /238 AM MDT Sun Jun 7 2020/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...Today and tonight.

Severe storms are again possible this afternoon and evening. Large
hail and strong winds are the main threats. Isolated tornadoes are
also possible. Localized heavy rain could occur. The main threat area
will extend from the Missouri valley east to the James valley.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

More severe storms and heavy rain are possible Monday afternoon and
night over mainly northeast South Dakota and far western Minnesota.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested. Weather spotters are encouraged
to submit reports to the National Weather Service in Aberdeen. The
public can submit reports on our web page, Facebook page, or our
Twitter feed.

In the hours before

Local storm report, Jun 7, 6:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
643 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             EUREKA                  45.77N 99.63W
06/07/2020  U0.75 INCH       MCPHERSON          SD   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

KF
Local storm report, Jun 7, 6:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
654 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     1 SW BURKMERE           45.03N 99.33W
06/07/2020                   FAULK              SD   LAW ENFORCEMENT

            SEVERAL BUILDINGS DAMAGED. TIME ESTIMATED BY
            RADAR.

&&

KF
Local storm report, Jun 7, 6:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
655 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 W FAULKTON            45.03N 99.15W
06/07/2020                   FAULK              SD   LAW ENFORCEMENT

            1 TREE DOWN. TIME ESTIMATED BY RADAR.

&&

KF
Local storm report, Jun 7, 7:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     SENECA                  45.06N 99.51W
06/07/2020                   FAULK              SD   PUBLIC

            SEVERAL BUILDINGS DAMAGED.

&&

KF
Local storm report, Jun 7, 7:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
708 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     13 N VIVIAN             44.12N 100.29W
06/07/2020  M67 MPH          LYMAN              SD   MESONET

&&
Local storm report, Jun 7, 7:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
709 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     FAULKTON                45.03N 99.13W
06/07/2020                   FAULK              SD   PUBLIC

            POWER POLES DOWN. 3 INCH TREE LIMBS DOWN.

&&

KF

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:00 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, McPherson, Potter, Walworth45 min
Jun 7, 7:24 PM CDTSevere Thunderstorm WarningABRHughes, Hyde, Stanley, Sully22 min
Jun 7, 7:28 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley47 min
Jun 7, 7:32 PM CDTTornado WarningABRFaulk28 min
Jun 7, 7:51 PM CDTTornado WarningABREdmunds, Faulk14 min
Jun 7, 7:55 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, McPherson35 min
Jun 7, 8:08 PM CDTSevere Thunderstorm WarningABRHughes, Hyde, Lyman, Stanley37 min
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningABRJones, Stanley36 min
Jun 7, 8:15 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully34 min
Jun 7, 8:15 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde45 min
Jun 7, 8:21 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson39 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully30 min
Jun 7, 8:34 PM CDTSevere Thunderstorm WarningABRHughes, Hyde, Stanley, Sully26 min
Jun 7, 8:34 PM CDTTornado WarningABRBrown13 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Spink53 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hughes, Hyde, Potter, Sully31 min
Jun 7, 9:27 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Hand, Hyde, Spink48 min
Jun 7, 9:34 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall41 min
Jun 7, 9:50 PM CDTSevere Thunderstorm WarningABRJones, Lyman40 min
Jun 7, 9:58 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, McPherson, Spink47 min
Jun 7, 10:11 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Potter34 min
Jun 7, 10:27 PM CDTSevere Thunderstorm WarningABRJones, Lyman, Stanley33 min
Jun 7, 10:35 PM CDTSevere Thunderstorm WarningABRJones, Lyman, Stanley25 min
Jun 7, 10:50 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully25 min
Jun 7, 10:51 PM CDTSevere Thunderstorm WarningABRJones, Lyman, Stanley24 min
Jun 7, 11:29 PM CDTSevere Thunderstorm WarningABRHughes, Stanley14 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.